# SDR FDEA202204061339

- Difficulty date: April 6, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVALUATE REPLACED PART AT FRAME AT STA 231.25 BL-0 PER EO F-5100-7-5001 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-T0368488, FRAME AT STA   231.5  BTWN LBL-20, RBL-20, REPLACEMENT OF NON SATISFACTORY FRAME REPAIR.      MAJOR REPAIR
